# SDR GLBA2016072600600

- Difficulty date: July 23, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 39,837 hours, 46,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERSONNEL NOTED THAT THE AIRSTAIR DOOR ACCUMULATOR TOP ATTACH BOLT FELL OUT OF THE HOUSING.  MAINTENANCE ATTACHED THE AIRSTAIR DOOR SNUBBER TOP BOLT IAW TC 1900-5210.01.
